# SDR CALA2011083000564

- Difficulty date: August 30, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 39,462 hours, 14,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 986.5 RBL 27 - RBL 44 FLOOR SUPPORT CORRODED.  CABIN STA 986.5 RBL 27 TO RBL 44 FLOORBEAM OF UPPER SURFACE COR REMOVED AND BLENDED AREA D=0.050" (ORG 0.155") X W=0.8" X L=3" OUT OF SRM 53-70-51 ALLOWABLE DAMAGE 1 FIG 103 LIMITS AND FLOORBEAM CORRODED AREA REPAIRED AS PER ECRA 5321-01429 C REPAIR B DETAILS AND FORM 44.0008 ITEM 1-26 ACCOMPLISHED.
